A counter-example to the Andreoti-Grauert conjecture

Автор: Alaoui Youssef

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 2 т.24, 2022 года.

Бесплатный доступ

In 1962, Andreotti and Grauert showed that every q-complete complex space X is cohomologically q-complete, that is for every coherent analytic sheaf F on X, the cohomology group Hp(X,F) vanishes if p≥q. Since then the question whether the reciprocal statements of these theorems are true have been subject to extensive studies, where more specific assumptions have been added. Until now it is not known if these two conditions are equivalent. Using test cohomology classes, it was shown however that if X is a Stein manifold and, if D⊂X is an open subset which has C2 boundary such that Hp(D,OD)=0 for all p≥q, then D is q-complete. The aim of the present article is to give a counterexample to the conjecture posed in 1962 by Andreotti and Grauert [1] to show that a cohomologically q-complete space is not necessarily q-complete. More precisely, we show that there exist for each n≥3 open subsets Ω⊂Cn such that for every F∈coh(Ω), the cohomology groups Hp(Ω,F) vanish for all p≥n-1 but Ω is not (n-1)-complete.

Еще

Q-convex functions, q-convex with corners functions, q-complete spaces, cohomologically q-complete spaces, q-runge spaces

Короткий адрес: https://readera.org/143178627

IDR: 143178627   |   DOI: 10.46698/a8931-0543-3696-o

Список литературы A counter-example to the Andreoti-Grauert conjecture

  • Andreotti, A. and Grauert, H. Theoremes de Finitude Pour la Cohomolgie des Espaces Complexes, Bulletin de la Socie te Mathematique de France, 1962, vol. 90, pp. 193-259.
  • DOI: 10.24033/bsmf.1581
  • Eastwood, M. G. and Suria, G. V. Cohomlogically Complete and Pseudoconvex Domains, Commentarii Mathematici Helvetici, 1980, vol. 55, pp. 413-426.
  • DOI: 10.1007/BF02566697
  • Diederich, H. and Fornaess, J. E. Smoothing q-Convex Functions and Vanishing Theorems, Inventiones Mathematicae, 1985, vol. 82, p. 291-305.
  • DOI: 10.1007/BF01388805
  • Coltoiu, M. and Silva, A. Behnke-Stein Theorem on Complex Spaces with Singularities, Nagoya Mathematical Journal, 1995, vol. 137, pp. 183-194.
  • Coltoiu, M. On Barth's Conjecture Concerning Hn-1(Pn∖A,F), Nagoya Mathematical Journal, 1997, vol. 145, pp. 99-123.
  • Sorani, G. Homologie des q-paires de Runge, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, Serie 3, 1963, vol. 17, no. 4, pp. 319-332.
  • Peternell, M. Ein Lefschetz-Satz fur Schnitte in Projektiv-Algebraischen Mannigfaltigkeiten, Mathematische Annalen, 1983, vol. 264, pp. 361-388.
  • DOI: 10.1007/BF01459131
  • Jennane, B. Proble me de Levi et Espaces Holomorphiquement Separes, Mathematische Annalen, 1984, vol. 268, pp. 305-316.
  • DOI: 10.1007/BF01457061
Еще
Статья научная